Started on Vireda one a day last frida... - British Liver Trust

British Liver Trust

23,273 members11,963 posts

Started on Vireda one a day last friday im concerned it may be making it worse any input I can get from you gys & dolls im eternally greatfu

Nelly4
Nelly4

Hi, I wonder if any of you lovely people can offer your sugestions s/insight? Im knew to this community, so glad I came across it. Just to let you know I have dislexia & dispraxia so spellung is not good & have difficalty with hand eye quadination so please bare with.

On to my concerns, I saw my Gastrostro on Thursday had all of 5 min of his atention as he took a telephone call during my apointment which went on for ten minets. Ling story short sent me streat to xray for liver scan and rebooked another appointment for me to see him and started me on VIREDA 1 a day. I managed to ask for confomation really if my billirubin had jumped from 50 to 100 with in 1 week. He then mentioned 1 million figure ( im asuming relating to part of the liver function results or DNA ( this active hep b is very knew to me and trying to get strait ansers from care providers is so difficult)

Having read the ibfomation leaflet I noticed it mentioned kudney isues past or present. Im worrying a little now as iv had about. Kidney infections in my time I also suffer with adrenal insufitience and should be on a daily maintinence dose of prednisalone whuch is a sinthetic hormone to replace the cortosol my adrenal gland cant produce. As the adrenal gland is ether conected directly to the kidney or just sits at the top of the kidbey but would it be a concern in my sercomstances ( I will speak to my Gp) Also its only been 3 4 days since starting the meds and my neighbour confirmed my eyes have become a lot mor yellow in colour she said practicly double within 2 days of seeing her and my skin is yellower but just a tad no whare near how much my eyes have she also said my eye lids and brow none doybled in colour the same as eyes. Iv had odema for a while die to copd which has redused concidrably since a gradual reduction of pred. Tge concerb i have on thus is althoygh iv had odema its bever affected my feet & ancles, for the last 4 days theyve neen swelling graduelly but ud say mildly but clearly visable.

I read on the VIREDA medicatiiin sight that umun rare instences vmtheres a side affect ASITOSIS im worrying about that to

It also states in some patients VIREDA can actuelly make thd hepb wors. With my eyes. Having doubled in colour im not 7 sure not sure if this is happening to me with the above symotoms im experiencing. Any input is sincerly greatfull. X

2 Replies
oldestnewest

Dear Nelly4

Sorry no one had replied to you perhaps like me they haven't come across this situation before! I have not been on the site long but haven't come across Vireda! Hopefully someone with more knowledge will respond.

Wishing you all the best xx

Trust1
Trust1Administrator

Hi Nelly4,

Welcome to the forum.

As your medical history is quite complex, and no one on the forum is medically qualified to advise you regarding medications, we would suggest that you discuss all your worries and concerns with your own doctors.

They are best placed to be advising you.

Warm wishes,

Rebecca

You may also like...